# SDR CA060126006

- Difficulty date: January 26, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Doug DC-6A
- Aircraft time: 42,022 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 5484911503
- Condition: Cracked
- Location: Mlg
- Part time: 42,266 hours
- Component: Doug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, AD 89-11-07 WAS BEING ACCOMPLISHED. THE LT IB MLG ATTACH FITTING WAS FOUND TO BE CRACKED BETWEEN THE 4TH AND 5TH FASTENER HOLES ON THE OB VERTICAL LEG. THERE WERE 2 CRACKS NOTED. THE LENGTH OF THE CRACK RUNNING BETWEEN THE 2 FASTENER HOLES IS APPROXIMATELY .7500 INCH.  THERE WAS A SECOND CRACK NOTED RUNNING IN AN OUTWARD DIRECTION AND IS APPROXIMATELY .2500 INCH IN LENGTH. THE FITTING IS BEING REPLACED WITH A SERVICEABLE FITTING. (TC NR 20060126006)
